MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; RF GENERATOR

ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; RF GENERATOR
Model Number RFG-IONIC
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a radiofrequency ablation procedure on (b)(6) 2025, the generator will not recognize the grounding pad after multiple attempts.The generator exceeded maximum temperature and the procedure was abandoned.There were no consequences to the patient.
 
Additional Manufacturer Narrative
Reporter phone number (b)(6).
 
Additional Manufacturer Narrative
Corrected data.H6 - adverse event problem (refer to coding manual).
 
Additional Manufacturer Narrative
Based on the information provided to abbott and the investigation performed, the root cause of the field reported event could not be conclusively determined as the returned ionic rf¿ generator functioned as expected throughout investigation.

Brand Name
IONICRF¿ GENERATOR
Common Device Name
RF GENERATOR
Manufacturer (Section D)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22561457
Report Number2184149-2025-00133
Device Sequence Number3810905
Product Code GXD
UDI-Device Identifier05415067029317
UDI-Public(01)05415067029317(10)8005268
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-IONIC
Device Catalogue NumberRFG-IONIC
Device Lot Number8005268
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer07/28/2025
10/08/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/23/2025
10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown